Nausea and Marinol (dronabinol)I am a 33-year-old single mother of twins that are almost 12. After multiple stomach ulcers leading to obstructions, partial gastrectomies and a gastric pacemaker, I still had to have a total gastrectomy, because I suffered from gastroparesis (meaning my stomach was paralyzed). Food would literally sit in my stomach until it rotted and I would throw it up. No one can imagine what it's like at holidays, or even everyday in our society to see food everywhere and you want it soooo bad. Anyhow, I am 5 years past the total gastrectomy and and am still on TPN (liquid food/vitamins, etc. I must have in order to live). The TPN goes through a "central line" such as a Hickmann Catheter or port-a-cath. I have been hospitalized more in the past year than I have been at home because when the "central lines" become infected, delaying treatment means death. This means either removing the infected line and inserting a new one, which is a surgical procedure, or two weeks of antibiotics in the hospital. Anyway, the goal for me was to be able to use my j-tube (another feeding tube) that is inserted in the jejunum and carries a much smaller risk of infection. My only problem was I would become malnourished because with no stomach, putting these liquids into you anywhere from 12-24 hrs per day every day makes you extremely nauseated. We have all had a stomach virus in our life---throwing up, having diarrhea, sweating to the point of passing out, and thinking we were going to die. Well, this is normal for me. Some days are better than others, but I never know what to expect. I am so thankful my PCP introduced me to Marinol. Without the Marinol, I very rarely keep any food down (yes, I can eat a very small amount some days). I don't care what people say; I feel like I am doing better every day. Now, I'm not saying it has cured me, because I am still far from that. But to think this little pill I take can actually let me eat a chicken nugget with my kids at McD's or a breadstick from Pizza Hut or wherever is so comforting. I can't say enough for how it has helped me.